# SDR SCNA20250820327

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,262 hours, 31,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT POSITION M1675 FAILED CAPACITY CHECK. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK AT POSITION M1675 REF. AMM 33-51-06, OPS CHECK GOOD.
